# SDR UIEA2010082600147

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 110,130 hours, 20,660 cycles
- Engine: Ge CF650*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF EO 4725A284  IS TO DOCUMENT A MAJOR REPAIR. DURING WALKAROUND INSP, MX FOUND THE ELECTRICAL CONDUIT AND CONNECTOR MOUNT HSG AT THE NLG DAMAGED. REPAIRED IAW EO 4725A284&NBSP.
